# SDR HALA2009121400585

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,318 hours, 31,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - L ISOLN VALVE LIGHT ON- AFTER LANDING.  C/W IAW AMM 36-10-00 SYS CHECK OK.  NO FAULTS NOTED.  OK FOR SERVICE.
